# SDR CALA2025093009429

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,466 hours, 16,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COAT CLOSET EMERG EXIT LIGHT COVER MISS ING. LT WORKS. REPLACED LENS AT CORNER OF LH FW CLOSET. LIGHT OPS CHECK GOOD. REF IPC 33-14-00-02 AND EA3314-01014.
